Duality theorems for foliations
Structure transverse des feuilletages, Astérisque no. 116  (1984), p. 108-116
@incollection{AST_1984__116__108_0,
     author = {Kamber, Franz W. and Tondeur, Philippe},
     title = {Duality theorems for foliations},
     booktitle = {Structure transverse des feuilletages},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {116},
     year = {1984},
     pages = {108-116},
     zbl = {0559.58022},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__116__108_0}
}
Kamber, Franz W.; Tondeur, Philippe. Duality theorems for foliations, in Structure transverse des feuilletages, Astérisque, no. 116 (1984), pp. 108-116. http://www.numdam.org/item/AST_1984__116__108_0/

[1] M. F. Atiyah, Elliptic operators and compact groups, Lecture Notes in Math. Vol. 401, Springer Verlag, 1974. | Zbl 0297.58009

[2] Y. Carrière, Flots Riemanniens et feuilletages géodésibles de codimension un, Thèse Université des Sciences et Techniques de Lille I, 1981.

[3] G. De Rham, Variétés différentiables, Hermann, Paris (1960). | Zbl 0089.08105

[4] A. Haefliger, Some remarks on foliations with minimal leaves, J. Diff. Geom. 15 (1980), 269-284. | Article | Zbl 0444.57016

[5] F. W. Kamber and Ph. Tondeur, Invariant differential operators and the cohomology of Lie algebra sheaves, Memoirs Amer.Math. Soc. 113 (1971), 1-125. | Zbl 0215.52004

[6] F. W. Kamber and Ph. Tondeur, Characteristic invariants of foliated bundles, Manuscripta Math. 11 (1974), 51-89. | Article | Zbl 0267.57012

[7] F. W. Kamber and Ph. Tondeur, Feuilletages harmoniques, C. R. Acad. Sc. Paris 291 (1980), 409-411. | Zbl 0453.57018

[8] F. W. Kamber and Ph. Tondeur, Harmonic foliations, Proc. NSF Conference on Harmonic Maps, Tulane (Dec. 1980), Springer Lecture Notes 949 (1982), 87-121. | Zbl 0511.57020

[9] F. W. Kamber and Ph. Tondeur, Dualité de Poincaré pour les feuilletages harmoniques, C. R. Acad. Sc. Paris, t. 294 (1982), 357-359. | Zbl 0517.58030

[10] F. W. Kamber and Ph. Tondeur, Duality for Riemannian foliations, Proc. Symp. Pure Math. Vol. 40 (1982), to appear. | Zbl 0523.57019

[11] B. L. Reinhart, Foliated manifolds with bundle-like metrics, Ann. Math. 69 (1959), 119-132. | Article | Zbl 0122.16604

[12] B. L. Reinhart, Harmonic integrals on foliated manifolds, Amer. J. Math. 81 (1959), 529-536. | Article | Zbl 0088.07902

[13] D. Ruelle and D. Sullivan, Currents, flows and diffeomorphisms, Topology 14 (1975), 319-327. | Article | Zbl 0321.58019

[14] H. Rummler, Quelques notions simples en géometrie riemannienne et leurs applications aux feuilletages compacts, Comment. Math. Helv. 54 (1979), 224-239. | Article | Zbl 0409.57026

[15] D. Sullivan, A homological characterization of foliations consisting of minimal surfaces, Comment. Math. Helv. 54 (1979), 218-223. | Article | Zbl 0409.57025